# SDR DALA2019040432203

- Difficulty date: April 2, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N311DN
- Make and model: Airbus A321-211
- Aircraft serial: 7304
- Aircraft time: 7,170 hours, 3,940 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Faulted
- Location: Vent Extract
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLIMB OUT (28K FT) VENT EXTRACT FAULT-COMPLIED W ECAM QRH-OUTLET DOOR ON ECAM PRESS PAGE INDICATES HALF OPEN WX RADAR QUIT WORKING. REMOVED AND REPLACED AVIONICS VENT BLOWER. FOUND CONNECTOR 1276VC WITH SEVERAL DAMAGED WIRES. REPLACED RECEPTICAL 1276VC A320 WDM 21-26. REPLACED RELAY 8HQ BLOWER FAN CNTRL REF A320 WDM 21-26. REPLACED CONNECTOR 1276VC-A A320 WDM.
